Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 71, NWS Wakefield, VA

July 24, 2021

NWS Wakefield, VA issued this small craft advisory at Jul 24, 2021, 2:36 AM EDT. It took effect at Jul 24, 2021, 7:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2021, 2:36 AM EDT (06:36 UTC)
In effect from
Jul 24, 2021, 7:00 PM EDT
Expired
Jul 25, 2021, 9:37 PM EDT
In force
27 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

435 
WHUS71 KAKQ 240636
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
236 AM EDT Sat Jul 24 2021

ANZ630-241445-
/O.NEW.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
236 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT SUNDAY...

* WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 8 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
427 
WHUS71 KAKQ 241005
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
605 AM EDT Sat Jul 24 2021

ANZ630-241815-
/O.CON.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
605 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 8 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
901 
WHUS71 KAKQ 241359
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
959 AM EDT Sat Jul 24 2021

ANZ630-242200-
/O.CON.KAKQ.SC.Y.0071.210725T0000Z-210725T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
959 AM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt. Waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 8 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
749 
WHUS71 KAKQ 241642
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1242 PM EDT Sat Jul 24 2021

ANZ631-250045-
/O.EXB.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1242 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Windmill Point to New Point 
  Comfort VA.

* WHEN...From 7 PM this evening to 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-250045-
/O.EXB.KAKQ.SC.Y.0071.210724T2300Z-210725T0800Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
1242 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA.

* WHEN...From 7 PM this evening to 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-250045-
/O.EXT.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
1242 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 PM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 7 PM this evening to 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
265 
WHUS71 KAKQ 241903
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
303 PM EDT Sat Jul 24 2021

ANZ650-652-654-250315-
/O.EXB.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
303 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT
MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 
  to 6 ft expected.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm and Coastal waters from Parramore Island 
  to Cape Charles Light VA out 20 nm.

* WHEN...From 10 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-250315-
/O.CON.KAKQ.SC.Y.0071.210724T2300Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
303 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From 7 PM this evening to 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-250315-
/O.CON.KAKQ.SC.Y.0071.210724T2300Z-210725T0800Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
303 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft expected.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA.

* WHEN...From 7 PM this evening to 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
930 
WHUS71 KAKQ 242303
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
703 PM EDT Sat Jul 24 2021

ANZ630-631-250715-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
703 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-250715-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
703 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA.

* WHEN...Until 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-250715-
/O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
703 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EDT MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 10 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
414 
WHUS71 KAKQ 250154
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
954 PM EDT Sat Jul 24 2021

ANZ630-631-251000-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
954 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-250800-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
954 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves
  2 to 3 ft.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA.

* WHEN...Until 4 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-251000-
/O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
954 PM EDT Sat Jul 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EDT MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 10 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
118 
WHUS71 KAKQ 250637
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
237 AM EDT Sun Jul 25 2021

ANZ632-250745-
/O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210725T0800Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
237 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ631-250745-
/O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Windmill Point to New Point Comfort VA-
237 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ630-251445-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
237 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...South winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-251445-
/O.CON.KAKQ.SC.Y.0071.210725T1400Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
237 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 
  to 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 10 AM this morning to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
966 
WHUS71 KAKQ 251425
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1025 AM EDT Sun Jul 25 2021

ANZ630-252000-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
1025 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...South winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-252230-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
1025 AM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 10 AM this morning to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
678 
WHUS71 KAKQ 252005
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
405 PM EDT Sun Jul 25 2021

ANZ630-252115-
/O.EXP.KAKQ.SC.Y.0071.000000T0000Z-210725T2000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
405 PM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

ANZ650-652-654-260415-
/O.CON.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
405 PM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From now through 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
817 
WHUS71 KAKQ 260137
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
937 PM EDT Sun Jul 25 2021

ANZ650-652-654-260245-
/O.CAN.KAKQ.SC.Y.0071.000000T0000Z-210726T0800Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
937 PM EDT Sun Jul 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The Small Craft Advisory is cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 1:12 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 24, 1:12 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
112 AM EDT Sat Jul 24 2021

.SYNOPSIS...
High pressure builds in from the northwest this evening and
moves offshore by Saturday. Chances for diurnally driven showers
and thunderstorms increase this weekend and especially by early
next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 750 PM EDT Friday...

Latest wx analysis shows ~1024mb sfc pressure over the northeast
CONUS, extending south over the mid-Atlantic region. Aloft, upper
level ridging remains over the Central High Plains, with
downstream northwest flow aloft with departing upper level
trough over the Mid- Atlantic/Northeast.

A few (very) isolated showers noted over the last hour or two
across the far western counties but dry wx continues for most
areas tonight with lows generally in the 60s. High-res CAMs do
show increasing mid clouds as a weak shortwave drops across the
area overnight. Given the theta-e ridge nudging in from the SW,
a brief shower or a few sprinkles are possible after midnight
tonight over the piedmont into Sat morning. Will increase cloud
cover into the partly to mostly cloudy range with this feature
and re-introduction of PAC NW/Canadian wildfire smoke into Sat
morning.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
As of 210 PM EDT Friday...

The surface high slides offshore of the northeast coast on
Saturday, allowing PW's to recover back toward seasonal values
(first across the west...and over all areas by Sat night/Sunday).
Continued a slight chc (~20%) PoPs for isolated showers along
and west of I-95 during the morning and early aftn, increasing
to 20-30% (highest in the VA Piedmont) for late aftn/evening
tstms as lee troughing develops. Cannot rule out an isolated
aftn shower/tstm as far east as the peninsula and northern neck
on Sat aftn. Attention then turns to a shortwave aloft that is
progged to track from the nrn Great Lakes to the New England
coast Sat night. While most of the convection associated with
this will remain to our north, cannot rule out a stray shower
(or isolated tstm) over the Lower Ern Shore late Sat evening
into late Saturday night (mainly after 2 AM). Will continue to
account for this with slight chc PoPs. Highs Sat are forecast to
be in the mid- upper 80s, with lows in the upper 60s-low 70s
Sat night.

Developing return flow will turn the heat and humidity up a bit
more for Sunday, as upper ridging continues to build over the
central/srn Plains. Meanwhile, the low-level flow across our
area increases out of the SSW. Slight chc PoPs for isolated
aftn/evening tstms in the VA Piedmont (mainly from Farmville to
Tappahannock and NW...with rain chances spreading E-SE to
northern neck and eastern shore Sun evening). Highs Sun mainly
upper 80s to low 90s, with early morning lows Monday morning
in the upper 60s to low 70s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 210 PM EDT Friday...

Next week characterized by near to above normal temperatures and
seasonally moderate levels of humidity, as the heat ridge
remains anchored in place across the central CONUS. As is
typical at this time of the year, the main synoptic
features/frontal boundaries are progged to remain well to our
north. This pattern is then dependent on timing and location of
numerous shortwave disturbances in NW flow aloft.

In any event, t-storm chances will be highest Mon/Tue, due to
the moisture pooling along pre-frontal sfc trough Mon aftn into
Monday night, with PoPs in the 20-50% range. Beyond that time
frame...will maintain have daily slight chc to low end chc PoPs
(20-40%) from Tue- Wed, again dependent on additional weak
systems pushing across the area with the front lingering across
the region, before drier and modestly cooler air settles into
the area late next week. Temperatures through the period will
remain fairly seasonable for late July, with highs mainly in the
upper 80s to lower 90s and early morning lows generally in the
upper 60s to low 70s.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
As of 110 AM EDT Saturday...

VFR through the 06z TAF period. SKC conditions prevail across
most of SE VA, NE NC, and the Lower Ern Shore..with SCT-BKN CIGs
around 5-7kft at RIC. Light/variable winds are expected through
mid morning before turning SE and increasing to 5-10kt. A
passing shower may impact RIC later this morning, but no flight
restrictions are expected. Isolated to widely scattered tstms
are expected to develop well to the west of the terminals this
aftn/evening, with only 15-20% PoPs at RIC (and dry wx expected
near the coast). VFR/mainly dry tonight with SCT-BKN CIGs in
the 5-8kft range. Isolated-scattered showers are possible at SBY
late (after 06z).

Outlook...VFR and mainly dry conditions continue into Sunday,
with only a very minimal chc (20% or less) of afternoon/early
evening showers/tstms Sunday aftn. The chc for afternoon/evening
showers/tstms increases to 30-60% on Monday, as moisture pools
ahead of an approaching frontal system.

&&

.MARINE...
As of 330 PM EDT Friday...

This afternoon, high pressure is building over the local waters
leading to variable winds of 10 knots or less. Winds gradually
become S to SW later this evening and tonight and remain around 10
knots or less. Winds increase Saturday afternoon into Saturday night
as high pressure shifts further offshore and the pressure gradient
tightens over the waters. Small Craft Advisories are possible,
especially for the middle and northern portion of the Chesapeake
Bay, beginning late Saturday evening and persisting into Sunday as S
winds increase to 10 to 20 knots. SCA's will also be possible for
portions of the coastal waters on Sunday afternoon/evening due to
the potential for wind gusts around 25 knots and for 5 foot seas.
Winds gradually relax Sunday night into Monday morning. A cold front
approaches and washes out across the region Monday afternoon into
Tuesday. Winds are forecast to remain sub-SCA through early next
week. Seas 2 to 3 feet tonight through the day tomorrow, building to
3 to 5 feet Sunday into Monday.

&&

.TIDES/COASTAL FLOODING...
As of 330 PM EDT Friday...

Southerly channeling up the Bay may result in some minor
flooding issues at Bishops Head MD with the early Sunday
morning high tide.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MAM
NEAR TERM...MAM/RHR
SHORT TERM...ERI/MAM
LONG TERM...MAM
AVIATION...ERI/RHR
MARINE...AJB
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Jul 23, 3:01 PM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
301 PM EDT Fri Jul 23 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-241915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
301 PM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:18 PM EDTSevere Thunderstorm WarningAKQAmelia, Nottoway42 min
Jul 24, 3:59 PM EDTSpecial Weather StatementAKQAmelia, Nottoway46 min
Jul 24, 4:30 PM EDTSevere Thunderstorm WarningAKQLunenburg, Nottoway45 min
Jul 24, 5:13 PM EDTSevere Thunderstorm WarningAKQLunenburg, Nottoway47 min
Jul 24, 5:25 PM EDTAreal Flood AdvisoryAKQHenrico78 min
Jul 24, 5:57 PM EDTSpecial Weather StatementAKQLunenburg48 min
Jul 24, 6:12 PM EDTSpecial Weather StatementAKQFluvanna48 min
Jul 24, 7:01 PM EDTSpecial Weather StatementAKQFluvanna44 min
Jul 24, 3:07 PM EDTCoastal Flood StatementAKQDorchester14 hr

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.